A topological analog to the rice-Shapiro index theorem

Journal of Symbolic Logic 47 (4):824-832 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Analytics

Added to PP
2009-01-28

Downloads
23 (#683,205)

6 months
2 (#1,201,619)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Index sets for Π01 classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1-3):3-61.
Index sets for< i> Π_< sup> 0< sub> 1 classes.Douglas Cenzer & Jeffrey Remmel - 1998 - Annals of Pure and Applied Logic 93 (1):3-61.

Add more citations

References found in this work

Descriptive Set Theory.Yiannis Nicholas Moschovakis - 1982 - Studia Logica 41 (4):429-430.

Add more references